Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Rash due to bactrim

Premium Questions

Dr. Asmeet Kaur Sawhney MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl? ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Praveen Tayal MD

pounds also. I have an allergy to sulfa (Bactrim to be specific) but I am aware that the Dyazide is a different kind of sulfanomide and unless a rash or other allergic symptoms show, then one should be fine ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.  Indu Kumar MD

I posted last night that I have been taking Bactrim for 8 days for a UTI. I had a 101° fever last ... to stop the Bactrim & take a Benadryl . I did, the hives have gone down somewhat but I now have a 101 ... View answer

Answered by : Dr. Indu Kumar ( Radiologist)
Dr. Asmeet Kaur Sawhney MD

I took Bactrim 800-160 for ten days starting 2-9-17. I also took Fluconazole for 7 days starting 2-9. I got a shingles shot on 2-16. On 2-17, I developed a fairly mild red rash on the back of my hands ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr.   Ivan R. Rommstein MD

I am three days into taking Bactrim antibiotic for a infection. I woke up this morning with a rash ... the rash? ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Public Forum Discussions

Dr. Sanjay Kumar Kanodia MD

Recently, I had a rocephin shot and was on bactrim for a week for a UTI . After I finished the bactrim I had a rash on my waist and back. Dr said probably a reaction to bactrim and put on a... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Felicia Manickam MD

walk in clinic. They gave me a tetanus shot and a prescription for a generic Bactrim. I have taken two pills a day for the last 6 days and one this morning. Today I have a red blotching rash on my face, ears ... View answer

Answered by : Dr. Felicia Manickam ( General & Family Physician)
Dr. Suzana Zharri MD

Are there any similarities between macrobid and bactrim? My wife was always allergic to bactrim .... She get a raised rash just off to the right of her right breast. It is hot to the touchand very... View answer

Answered by : Dr. Suzana Zharri ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

my daughter just began taking bactruim and spirolactone for acne. appox. 2 weeks. she has developed rash and bump at base of skull. area very sensitive. rash is brownish red and from base of skull down ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Finu Mathew MD

I have been taking Bactrim for 8 days for a sinus infection and ear infection . Today I woke up with a rash that was on my neck and chest and now is on my entire torso and arms. I take Claritin D every day ... View answer

Answered by : Dr. Finu Mathew ( General & Family Physician)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Bactrim usually gives black round spots which are itchy. It rarely causes rashes. Rashes can be due to infection , viral infection, exenthema and many other factors. It is better to get this...

Dr. Pavan Kumar Gupta MD

Hello, Ideal medicine to take in bacteril vaginosis is metronidazole. Bactrim won't help in it. Thanks